# SDR SWAA960267

- Difficulty date: April 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N675AA
- Make and model: Boeing 737-3H4
- Aircraft serial: 23253
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND BS 178 BULKHEAD CRACKED AT RBL 6.7, WL 197.5-198.6, AT LBL 4.7, WL 197-198.6, AT LBL 4.7, WL 202.5-203.5, AND RBL 4.7, WL 197.5 -198.5.  REPAIRED PER SWA EWO 97-0189.
